User login

Accurate, short series approximations to Fermi-Dirac integrals of order -1/2, 1/2, 1, 3/2, 2, 5/2, 3, and 7/2

Publication Type:

Journal Article

Source:

J. Appl. Phys. (USA), Volume 57, Number 12, p.5271 - 4 (1985)

URL:

http://dx.doi.org/10.1063/1.335269

Keywords:

integral equations;series (mathematics);

Abstract:

Short series approximations based on the classical series expansions of the Fermi-Dirac integrals Fj(x) are presented for the orders -1/2, 1/2, 1, 3/2, 2, 5/2, 3, and 7/2. The approximations are accurate to better than 1 part in 105 over the range -∞<x<∞

Notes:

short series approximations;Fermi-Dirac integrals;classical series expansions;